# SDR AALA2018110209004

- Difficulty date: October 29, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 77,130 hours, 26,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5700U2
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT BETWEEN BS 1300 - 1320.  REPLACED THE FLOOR SUPPORT IAW SRM 53-00-04-1A, AND 51-40-02.
